Steve Gonek
Steve Gonek
כתובת אימייל מאומתת בדומיין math.rochester.edu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Analytic properties of zeta and L-functions
SM Gonek
Thesis, 1979
2481979
Analytic properties of zeta and L-functions
SM Gonek
Thesis, 1979
2481979
High moments of the Riemann zeta-function
JB Conrey, SM Gonek
Duke Mathematical Journal 107 (3), 577-604, 2001
1622001
Mean values of the Riemann zeta-function and its derivatives
SM Gonek
Inventiones mathematicae 75 (1), 123-141, 1984
1321984
The maximum size of L-functions
DW Farmer, SM Gonek, CP Hughes
Walter de Gruyter 2007 (609), 215-236, 2007
1012007
A hybrid Euler-Hadamard product for the Riemann zeta function
SM Gonek, CP Hughes, JP Keating
Duke Mathematical Journal 136 (3), 507-549, 2007
972007
Simple zeros of the Riemann zeta‐function
JB Conrey, A Ghosh, SM Gonek
Proceedings of the London Mathematical Society 76 (3), 497-522, 1998
831998
A note on S(t) and the zeros of the Riemann zeta‐function
DA Goldston, SM Gonek
Bulletin of the London Mathematical Society 39 (3), 482-486, 2007
702007
An explicit formula of Landau and its applications to the theory of the zeta-function
SM Gonek
Contemporary Mathematics 143, 395-395, 1993
691993
On negative moments of the Riemann zeta-function
SM Gonek
Mathematika 36 (1), 71-88, 1989
641989
A note on gaps between zeros of the zeta function
JB Conrey, A Ghosh, SM Gonek
Bulletin of the London Mathematical Society 16 (4), 421-424, 1984
611984
Large gaps between zeros of the zeta-function
JB Conrey, A Ghosh, SM Gonek
Mathematika 33 (2), 212-238, 1986
421986
Some theorems and conjectures in the theory of the Riemann zeta function
S Gonek
unpublished manuscript, 1999
38*1999
Mean values of the logarithmic derivative of the Riemann zeta-function with applications to primes in short intervals
DA Goldston, SM Gonek, HL Montgomery
Journal fur die Reine und Angewandte Mathematik, 105-126, 2001
362001
Mean value theorems for long Dirichlet polynomials and tails of Dirichlet series
DA Goldston, SM Gonek
Acta Arithmetica 84 (2), 155-192, 1998
351998
Finite Euler products and the Riemann hypothesis
S Gonek
Transactions of the American Mathematical Society 364 (4), 2157-2191, 2012
322012
On the distribution of gaps between zeros of the zeta-function
JB Conrey, A Ghosh, D Goldston, SM Gonek, DR Heath-Brown
The Quarterly Journal of Mathematics 36 (1), 43-51, 1985
311985
On the Pair Correlation of Zeros of the Riemann Zeta‐Function
DA Goldston, SM Gonek, AE Özlük, C Snyder
Proceedings of the London Mathematical Society 80 (1), 31-49, 2000
292000
Simple zeros of the zeta function of a quadratic number field. I
JB Conrey, A Ghosh, SM Gonek
Inventiones mathematicae 86 (3), 563-576, 1986
271986
A formula of Landau and mean values of ζ (s)
SM Gonek
Topics in analytic number theory, 92-97, 1985
241985
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20